Huskie Commons

Market Constraints as a Rationale for the Friedman-Savage Utility Function

Show simple item record

dc.contributor.author Katz, Eliakim
dc.contributor.author Appelbaum, Elie
dc.date.accessioned 2012-03-14T19:44:06Z
dc.date.available 2012-03-14T19:44:06Z
dc.date.issued 1981-08
dc.identifier.citation Katz, Eliakim and Elie Appelbaum. "Market Constraints as a Rationale for the Friedman-Savage Utility Function," Journal of Political Economy, Vol. 89, No. 4 (Aug. 1981), pg. 819-825. en_US
dc.identifier.uri http://commons.lib.niu.edu/handle/10843/13293
dc.identifier.uri http://hdl.handle.net/10843/13293
dc.language.iso en_US en_US
dc.publisher University of Chicago Press en_US
dc.title Market Constraints as a Rationale for the Friedman-Savage Utility Function en_US
dc.type Article en_US
dc.altlocation.uri http://www.jstor.org/stable/1833037 en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search Huskie Commons


Browse

My Account

Context